# SDR CA991116023

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65468581103
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF ALL NR 2 HYDRAULIC FLUID IN-FLIGHT.  PIN HOLE IN LINE AT PYLON UNDER CLAMP.  REPLACED NR 2 HYDRAULIC PUMP AND CASE DRAIN FILTER REPLACED.
